# SDR SWAA2025100108245

- Difficulty date: August 26, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR CUT-OUT FWD SHIELD AT BS 767+2 TO 767+15 RBL 22; WL 158.  REMOVED AND REPLACED ACB FWD SHIELD IAW SRM 51-40-02 AND DWG 146A0081 ID:0025 REV: A.
